<< Previous Issue Journal of the Korean Mathematical Society (Vol. 54, No. 1) Next Issue >>
J. Korean Math. Soc. 2017 Vol. 54, No. 1, 1—357
Profitability and sustainability of a tourism-based social-ecological dynamical system by bifurcation analysis
Zahra Afsharnezhad, Zohreh Dadi, and Zahra Monfared
MSC numbers : 34D45, 34K18
J. Korean Math. Soc. 2017 Vol. 54, No. 1, 1—16
Improved convergence of Steffensen's method for approximating fixed points of operators in Banach space
Ioannis K. Argyros and Hongmin Ren
MSC numbers : 47H10, 47J25, 47J05, 49M15, 65G99
J. Korean Math. Soc. 2017 Vol. 54, No. 1, 17—33
A half-centered star-operation on an integral domain
Lei Qiao and Fanggui Wang
MSC numbers : 13A15, 13G05, 13F05
J. Korean Math. Soc. 2017 Vol. 54, No. 1, 35—57
Characterization of prime submodules of a free module of finite rank over a valuation domain
Fatemeh Mirzaei and Reza Nekooei
MSC numbers : 13F05, 13C99
J. Korean Math. Soc. 2017 Vol. 54, No. 1, 59—68
Relating Galois points to weak Galois Weierstrass points through double coverings of curves
Jiryo Komeda and Takeshi Takahashi
MSC numbers : Primary 14H55; Secondary 14H05, 14H37, 14H50
J. Korean Math. Soc. 2017 Vol. 54, No. 1, 69—86
On higher order irregular sets
Jinjun Li and Min Wu
MSC numbers : 37B10, 54E52, 37C45
J. Korean Math. Soc. 2017 Vol. 54, No. 1, 87—99
Lightlike hypersurfaces of an indefinite Kaehler manifold with a semi-symmetric non-metric connection
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
J. Korean Math. Soc. 2017 Vol. 54, No. 1, 101—115
Abstract relative Fourier transforms over canonical homogeneous spaces of semi-direct product groups with Abelian normal factor
Arash Ghaani Farashahi
MSC numbers : Primary 43A85; Secondary 43A15
J. Korean Math. Soc. 2017 Vol. 54, No. 1, 117—139
A high-resolution van Leer-type scheme for a model of fluid flows in a nozzle with variable cross-section
Dao Huy Cuong and Mai Duc Thanh
MSC numbers : Primary 35L65, 74XX; Secondary 76N10, 76L05
J. Korean Math. Soc. 2017 Vol. 54, No. 1, 141—175
Structures concerning group of units
Young Woo Chung and Yang Lee
MSC numbers : 16U60, 16U80
J. Korean Math. Soc. 2017 Vol. 54, No. 1, 177—191
Sparse grid stochastic collocation method for stochastic Burgers equation
Hyung-Chun Lee and Yun Nam
MSC numbers : 65M70, 76F65
J. Korean Math. Soc. 2017 Vol. 54, No. 1, 193—213
Distance between continuous frames in Hilbert space
Zahra Amiri and Rajab Ali Kamyabi-Gol
MSC numbers : Primary 43A15; Secondary 43A25, 42C15
J. Korean Math. Soc. 2017 Vol. 54, No. 1, 215—225
Equivariant vector bundles over graphs
Min Kyu Kim
MSC numbers : Primary 57S25; Secondary 20C99
J. Korean Math. Soc. 2017 Vol. 54, No. 1, 227—248
Hopf's boundary type behavior for an interface problem
Maryam Beygmohammadi and Guido Sweers
MSC numbers : 35J15, 35B51
J. Korean Math. Soc. 2017 Vol. 54, No. 1, 249—265
Analytic and geometric properties of open door functions
Ming Li and Toshiyuki Sugawa
MSC numbers : 30C45, 30C80
J. Korean Math. Soc. 2017 Vol. 54, No. 1, 267—280
Generalized Browder, Weyl spectra and the polaroid property under compact perturbations
Bhaggy P. Duggal and In Hyoun Kim
MSC numbers : 47A10, 47A55, 47A53, 47B40
J. Korean Math. Soc. 2017 Vol. 54, No. 1, 281—302
Geometric classification of isometries acting on hyperbolic 4-space
Youngju Kim
MSC numbers : Primary 30F40; Secondary 20H10
J. Korean Math. Soc. 2017 Vol. 54, No. 1, 303—317
Bounded convergence theorems
Piotr Niemiec
MSC numbers : Primary 46G10; Secondary 46E40
J. Korean Math. Soc. 2017 Vol. 54, No. 1, 319—357

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd